MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Model Number 903014A
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inlet tube tip was deformed in white as if melted just after opening the package.The damage was found visually and the drain bag was not used.Per follow up via ibc on 20dec2021, the edge of the sample port had been discolored white and neither bend nor break was observed in the tip of the inlet tube.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), sample port connector with drainage bag attached.Visual inspection of the sample noted the tip of the sample port connector appeared to be deformed.There were cracks present at the tip of the sample port connector.Verified sample port code 08.A potential root cause for this failure could be damaged components received from supplier.The lot number was unknown; therefore, the device history record could not be reviewed.Unable to perform labeling review due to unknown product code.Although the product family was unknown, the (urine collection) product ifus were found to be adequate based on past reviews.The actual/suspected device was inspected.

Brand Name
BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Common Device Name
URINE METER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14779199
Report Number1018233-2022-04829
Device Sequence Number12246289
Product Code MJC
UDI-Device Identifier00801741019869
UDI-Public(01)00801741019869
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903014A
Device Catalogue Number903014A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown